# SDR SWIA200718628

- Difficulty date: August 23, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 26,728 hours, 38,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT SIGN IS NOT ILLUMINATING, FLIGHT NR 5737.  RELAMPED EMERGENCY EXIT SIGN.  OPS CHECKED GOOD.
